Journal article icon

Journal article

Robust Modeling of the Rocking Problem

Actions


Access Document


Journal:
Journal of Engineering Mechanics More from this journal
Volume:
138
Issue:
3
Pages:
247-262
Publication date:
2012-03-01
DOI:
EISSN:
1943-7889
ISSN:
0733-9399
Pubs id:
pubs:417980
UUID:
uuid:08683887-cd64-4388-9169-42c2c536fa69
Local pid:
pubs:417980
Source identifiers:
417980
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP